# SDR ASAA2015120114176

- Difficulty date: December 1, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 31,902 hours, 9,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 141A610410
- Condition: Chafed
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FORWARD ENTRY DOOR, AFT SIDE LOWER STOP FITTING CHAFED.  ACFT GROUNDED. ACCOMPLISHED REPAIR TO FORWARD ENTRY, L1, DOOR, PN 141N6150-7, SN AC 00585, LOWER AFT STOP FITTING, 141A6104-10 IAW REO-G19414, REV A AND EA CMPT-52EA-16239.  REMOVED DOT.
